Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Kevin A. Broughan
Title: Invariants for real-generated uniform topological and algebraic categories
Additional book information: Lecture Notes in Mathematics, No. 491, Springer-Verlag, Berlin, Heidelberg, New York, 1975, x + 197 pp., $8.20.

References [Enhancements On Off] (What's this?)

  • 1. K. A. Broughan, A metric characterizing Čech dimension zero, Proc. Amer. Math. Soc. 39 (1973), 437-440. MR 47 #2564. MR 314012
  • 2. E. Čech, Sur la dimension des espaces parfaitement normaux, Bull. Int. Acad. Prague 33 (1932), 38-55.
  • 3. J. R. Isbell, Uniform spaces, Math. Surveys, no. 12, Amer. Math. Soc. Providence, R. I., 1964. MR 30 #561. MR 170323
  • 4. K. Morita, Normal families and dimension theory for metric spaces, Math. Ann. 128 (1954), 350-362. MR 16, 501. MR 65906
  • 5. J. I. Nagata, Modern dimension theory, Bibliotheca Mathematica, vol. VI, Interscience, New York, 1965. MR 34 #8380. MR 208571
  • 6. P. Ostrand, A conjecture of J. Nagata on dimension and metrization, Bull. Amer. Math. Soc. 71 (1965), 623-625. MR 31 # 1655. MR 177392

Review Information:

Reviewer: J. R. Isbell
Journal: Bull. Amer. Math. Soc. 83 (1977), 200-203
DOI: https://doi.org/10.1090/S0002-9904-1977-14260-2
American Mathematical Society